Thunderstorm Wind, Providence
- When
- August 2, 5:35 PM EST
- Where
- Providence County, Foster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- COOP STATION
- Coordinates
- 41.850, -71.767
Severe thunderstorms developed in northwest Massachusetts late in the afternoon and traveled southward, affecting much of Rhode Island, before exiting Cape Cod and the Islands - a path of approximately 175 miles. Shortly before 7 pm, the storms entered southern Rhode Island from Worcester County Massachusetts and Windham County Connecticut.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
Severe thunderstorms developed in northwest Massachusetts late in the afternoon and traveled southward, affecting much of Rhode Island, before exiting Cape Cod and the Islands - a path of approximately 175 miles. This short-lived derecho produced widespread wind damage throughout the region.Shortly before 7 pm, the storms entered southern Rhode Island from Worcester County Massachusetts and Windham County Connecticut. A tree was downed on Route 101 in Foster. As the storms reached southern Rhode Island, a trained spotter in Bristol reported an unofficial wind gust to 69 mph. Large tree limbs were downed in Portsmouth and Tiverton. Penny sized hail was also reported in Tiverton. Wires were downed in Newport. In Warren, 12 students had to be rescued when their boats capsized. No one wasinjured.To date, the last derecho to affect southern New England was on July 15, 1995, when a band of severethunderstorms raced from Michigan at midnight to the Massachusetts coast by 8 am. Those stormsproduced a wind gust to 93 mph at Otis Massachusetts in Berkshire County, and damage was reported asfar east as Worcester County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 2, 5:15 PM EST, 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
615 PM EDT WED AUG 2 2006
.MESOSCALE UPDATE 7...
WW 671 IN EFFECT UNTIL 10 PM EDT.
IMPRESSIVE SEVERE THUNDERSTORM COMPLEX IS HEADING TOWARD COAST...
AND WARNINGS ARE POSTED ALL WAY TO PLYMOUTH COUNTY AS WELL AS
ADJACENT COASTAL WATERS. INSTABILITY AXIS IS NOW ALIGNED FROM BOSTON
TO PROVIDENCE AND BRIDGEPORT CT...JUST AHEAD OF LINE...AND WE CAN
STILL SEE BLOWOFF FROM THESE STORMS BEING PUSHED OFF TO NE. AS A
RESULT WE HAVE NO STABILIZATION AHEAD OF THESE STORMS LIKE WE
NORMALLY SEE...ALL DUE TO STRONG RIDGING ALOFT.
BASE VELOCITY IMAGES SHOW 60KT NEAR FRANKLIN MA /WESTERN NORFOLK
COUNTY/ WITH 45KT BACK INTO SE WORCESTER COUNTY. WE ARE SEEING LOWER
SPEEDS IN NORTHERN RI BUT REFLECTIVITY SIGNATURES SUPPORT A
CONTINUED THREAT OF WIND DAMAGE THERE.
ALSO...CHECK OUT THE OUTFLOW BOUNDARY DROPPING S THROUGH RI AND SE
MA AHEAD OF LINE. WE ARE NOT GETTING GOOD VELOCITY READINGS ON RADAR
BECAUSE IT MOVING IS PERPENDICULAR TO RADAR BEAM.
OTHER CELLS ON WESTERN SIDE OF LINE ACROSS HARTFORD/TOLLAND COUNTIES
ARE LESS IMPRESSIVE...ALTHOUGH THEY ARE STILL CAPABLE OF PRODUCING
40 MPH GUSTS...FREQUENT LIGHTNING AND HEAVY RAIN. WE THINK THERE IS
A LIMITED SEVERE THREAT HERE IN NEXT 2 HOURS.
SEVERE THREAT CONTINUES NEXT 1 TO 2 HOURS...THEN SHOULD SUBSIDE AS
THIS COMPLEX WORKS OFFSHORE.
JWD
&&
.SHORT TERM /TONIGHT AND THURSDAY/...
USED A BLEND OF THE GFS AND NAM WHICH HAVE SIMILAR SYNOPTIC
SOLUTIONS. EXPECTING THE HOT AND HUMID WEATHER TO CONTINUE INTO
THURSDAY. A SLOW MOVING COLD FRONT WILL PROVIDE A BETTER FOCUS FOR
CONVECTION THAN HAS BEEN AVAILABLE DURING THIS HEAT SPELL. THINK
THE MOS POPS ARE TOO LOW...AND WILL GO ABOVE THEM FOR LATE THURSDAY
AFTERNOON.
LOTS OF INSTABILITY AND SHEAR SHOULD BE AVAILABLE THURSDAY
AFTERNOON...SO THERE IS THE POTENTIAL FOR MORE SEVERE THUNDERSTORMS
LATE IN THE AFTERNOON.
MOS TEMPERATURES LOOK REASONABLE FOR TONIGHT AND THURSDAY...SO DID
NOT STRAY TOO FAR. WILL CONTINUE THE EXCESSIVE HEAT WARNINGS AND
ADVISORIES. AM A LITTLE CONCERNED DEBRIS CLOUDS FROM CONVECTION MAY
PREVENT THE MERRIMACK VALLEY IN MA FROM REACHING THE CRITERIA
OUTRIGHT THURSDAY...BUT IT IS CLOSE ENOUGH TO KEEP IT GOING FOR NOW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
LOW PRESSURE AND ASSOCIATED COLD FRONT EXPECTED BE IN THE PROCESS OF
TRACKING THROUGH SOUTHERN NEW ENGLAND THURSDAY NIGHT. PRECIPITABLE
WATER STILL IN THE 1.5 TO 2 INCH RANGE IN THE VICINITY OF THE
FRONT WILL ALLOW FOR SCATTERED SHOWERS IN AND NEAR THE FRONT...WITH
LINGERING INSTABILITY DURING THE EARLY EVENING WILL HAVE THE CHANCE
FOR THUNDERSTORMS AS WELL.
DURING FRIDAY MORNING GFS SHOWS A MORE COMFORTABLE AIRMASS MOVING
INTO THE REGION AS HIGH PRESSURE BUILDS EAST. NORTHWEST WINDS WILL
BRING MORE SEASONABLE TEMPERATURES...BUT MORE NOTICEABLY BY FRIDAY A
5 TO 10 DEGREE DROP IN DEW POINTS IS EXPECTED.
THE HIGH PRESSURE WILL PASS OVER NEW ENGLAND DURING SATURDAY AND
SUNDAY...BRINGING DRY CONDITIONS FOR THIS WEEKEND.
A SECOND COLD FRONT SHOULD CROSS THROUGH SOUTHERN NEW ENGLAND ON
SUNDAY NIGHT AND MONDAY...HAVE CHANCE POPS IN ZONES FOR THIS FEATURE.
ANOTHER AREA OF HIGH PRESSURE IS EXPECTED TO DRY OUT THE AREA AGAIN
FOR NEXT TUESDAY AND WEDNESDAY.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THURSDAY ACROSS MOST OF SOUTHERN NEW
ENGLAND. SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING...AS WELL AS AREAS OF HAZE OVERNIGHT...WILL RESULT IN MVFR
VISIBILITY AT LEAST. MORE SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED TO DEVELOP THURSDAY AFTERNOON AS WELL. PLEASE SEE THE
LATEST TAFS FOR MORE DETAILS AND TIMING.
&&
.MARINE...
WNA WAVE MODEL STILL TRIES TO BUILD SEAS TOO MUCH OVERNIGHT INTO
THURSDAY...BASED UPON LATEST BUOY REPORTS. HAVE DROPPED THE SMALL
CRAFT ADVISORY AS A RESULT. GENERALLY LIGHT WINDS AND SEAS
EXPECTED. SCATTERED THUNDERSTORMS THIS EVENING ACROSS THE WATERS
EAST OF MA MAY RESULT IN WIND GUSTS UP TO 40 KT.
LONG TERM...WIND GUSTS AND SEAS MAY APPROACH SCA CRITERIA DURING
THURSDAY NIGHT ON OUTER COASTAL WATERS DUE TO LOW PRESSURE CROSSING
INTO THE WATERS...AND ACCOMPANYING SOUTHWEST FLOW BEFORE LOW PASSES
EAST. HIGH PRESSURE TO FOLLOW FOR FRI PM THROUGH SUNDAY.
&&
.CLIMATE...
PVD SET A RECORD HIGH YESTERDAY WITH 97 DEGREES. A RECORD REPORT HAS
BEEN ISSUED.
RECORD WARM MINIMUMS FOR AUGUST 1
BOSTON....... 77 OLD RECORD 75 IN 1969
PROVIDENCE... 75 OLD RECORD 75 IN 1999
RECORD HIGHS FOR TODAY AUGUST 2
BOSTON....... 102 IN 1975
PROVIDENCE... 104 IN 1975 /ALSO ALL TIME HIGH/
HARTFORD..... 101 IN 1975
WORCESTER.... 96 IN 1975
RECORD WARM MINIMUMS FOR AUGUST 2
BOSTON....... 74 IN 1980
PROVIDENCE... 78 IN 1933
HARTFORD..... 74 IN 1933
WORCESTER.... 76 IN 1917
RECORD HIGHS FOR THURSDAY AUGUST 3:
BOSTON 97 IN 1929
PROVIDENCE 97 IN 1930
HARTFORD 98 IN 1930
WORCESTER 94 IN 1930
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...EXCESSIVE HEAT WARNING FOR CTZ002>004 UNTIL 5 PM THURSDAY.
MA...HEAT ADVISORY FOR MAZ002-008-009-023 UNTIL 8 PM WEDNESDAY.
...EXCESSIVE HEAT WARNING FOR MAZ003>007-010-012-014>016-019-021-
022-026 UNTIL 8 PM WEDNESDAY.
...HEAT ADVISORY FOR MAZ005-006-010-012-014>016-019-021>023 FROM
11 AM THURSDAY TO 5 PM THURSDAY.
...EXCESSIVE HEAT WARNING FOR MAZ011-013-017-018-020 UNTIL 5 PM
THURSDAY.
NH...EXCESSIVE HEAT WARNING FOR NHZ011-012-015 UNTIL 8 PM WEDNESDAY.
RI...EXCESSIVE HEAT WARNING FOR RIZ001>006 UNTIL 5 PM THURSDAY.
...EXCESSIVE HEAT WARNING FOR RIZ007 UNTIL 8 PM WEDNESDAY.
...HEAT ADVISORY FOR RIZ007 FROM 11 AM THURSDAY TO 5 PM THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ254-255 FROM 7 PM WEDNESDAY TO
NOON THURSDAY.
&&
SHORT TERM/AVIATION...BELK
LONG TERM...JWD/NMB
AVIATION...BELKHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 535 AM EDT WED AUG 2 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-030945- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 535 AM EDT WED AUG 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING CONTINUES IN EFFECT FOR MOST OF SOUTHERN NEW ENGLAND. A HEAT ADVISORY IS IN EFFECT FOR THE EAST SLOPES OF THE BERKSHIRES AND FOR MARTHAS VINEYARD. ONLY NANTUCKET AND BLOCK ISLAND ARE NOT COVERED BY EITHER THE WARNING OR THE ADVISORY. HEAT INDEX VALUES WILL REACH 110 TO 115 IN THE WARNING AREA...AND VALUES WILL BE UP TO 105 DEGREES IN THE ADVISORY AREA. THE EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH THE NIGHT IN THE GREATER SPRINGFIELD AREA AS WELL AS NORTHERN CONNECTICUT...RHODE ISLAND...AND INTERIOR SOUTHEAST MASSACHUSETTS. NIGHTTIME TEMPERATURES IN THIS AREA WILL REMAIN WARM WITH READINGS IN THE 70S AND LOWER 80S. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE BEST CHANCE WILL BE IN SOUTHERN NEW HAMPSHIRE AND NORTHERN MASSACHUSETTS. ALL THUNDERSTORMS WILL CARRY A RISK OF LIGHTNING. A FEW THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH 5 PM FOR THE GREATER SPRINGFIELD AREA AS WELL AS NORTHERN CONNECTICUT...RHODE ISLAND...AND INTERIOR SOUTHEAST MASSACHUSETTS. A HEAT ADVISORY WILL BE IN EFFECT DURING THE AFTERNOON FOR THE CITY OF BOSTON...INTERIOR NORTHEAST MASSACHUSETTS...SOUTHERN WORCESTER COUNTY...THE AREA AROUND NORTHAMPTON AND AMHERST...COASTAL PLYMOUTH COUNTY...CAPE COD AND MARTHAS VINEYARD. HEAT INDEX VALUES WILL REACH 110 DEGREES IN THE WARNING AREA...AND VALUES WILL BE UP TO 105 DEGREES IN THE ADVISORY AREA. SCATTERED THUNDERSTORMS WILL MOVE THROUGH SOUTHERN NEW ENGLAND ON THURSDAY. ALL THUNDERSTORMS WILL CARRY A RISK OF LIGHTNING. SOME THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS AND LOCALLY HEAVY DOWNPOURS. THE BEST CHANCE WILL BE ALONG AND SOUTH OF THE MASSACHUSETTS TURNPIKE. THERE IS ALSO A CHANCE OF THUNDERSTORMS...WITH A RISK OF LIGHTNING... ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION MAY BE REQUIRED AFTER 1 PM TODAY. WTB
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
536 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0418 PM TSTM WND DMG CONWAY 42.52N 72.68W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0422 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES ON STEADY LANE.
0435 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
LARGE LIMBS DOWN ON POWER LINES.
0448 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
3 TO 5 INCH DIAMETER LIMBS DOWN
0456 PM TSTM WND DMG GRANBY 42.26N 72.53W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ON ROUTE 202.
0456 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ROUTE 202.
0459 PM TSTM WND DMG LEVERETT 42.45N 72.50W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES.
0500 PM TSTM WND DMG WESTHAMPTON 42.30N 72.77W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN.
0505 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6-8 DIAMETER TREE BLOWN OVER.
0511 PM TSTM WND DMG WARE 42.25N 72.25W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6 INCH LIMBS DOWN AND A TREE DOWN.
0520 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG GRANBY 41.95N 72.78W
08/02/2006 HARTFORD CT AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG HOLDEN 42.35N 71.85W
08/02/2006 WORCESTER MA AMATEUR RADIO
LIMBS DOWN EVERYWHERE.
0520 PM HAIL HOLDEN 42.35N 71.85W
08/02/2006 E0.75 INCH WORCESTER MA AMATEUR RADIO
0522 PM TSTM WND DMG PALMER 42.16N 72.32W
08/02/2006 HAMPDEN MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
1-4 INCH DIAMETER LIMBS DOWN
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON ASHLEY AVE.
0528 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN.
&&
WALTDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
543 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG CONWAY 42.52N 72.68W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0418 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0422 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES ON STEADY LANE.
0435 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
LARGE LIMBS DOWN ON POWER LINES.
0448 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
3 TO 5 INCH DIAMETER LIMBS DOWN
0456 PM TSTM WND DMG GRANBY 42.26N 72.53W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ON ROUTE 202.
0456 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ROUTE 202.
0459 PM TSTM WND DMG LEVERETT 42.45N 72.50W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES.
0500 PM TSTM WND DMG WESTHAMPTON 42.30N 72.77W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN.
0505 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6-8 DIAMETER TREE BLOWN OVER.
0511 PM TSTM WND DMG WARE 42.25N 72.25W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6 INCH LIMBS DOWN AND A TREE DOWN.
0520 PM HAIL HOLDEN 42.35N 71.85W
08/02/2006 E0.75 INCH WORCESTER MA AMATEUR RADIO
0520 PM TSTM WND DMG HOLDEN 42.35N 71.85W
08/02/2006 WORCESTER MA AMATEUR RADIO
LIMBS DOWN EVERYWHERE.
0520 PM TSTM WND DMG GRANBY 41.95N 72.78W
08/02/2006 HARTFORD CT AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
1-4 INCH DIAMETER LIMBS DOWN
0522 PM TSTM WND DMG PALMER 42.16N 72.32W
08/02/2006 HAMPDEN MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON ASHLEY AVE.
0528 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN.
0541 PM TSTM WND DMG WEST BOYLSTON 42.37N 71.78W
08/02/2006 WORCESTER MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 140.
&&
WALTDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 553 PM EDT WED AUG 2 2006 MAZ017>019-022230- EASTERN PLYMOUTH MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- 553 PM EDT WED AUG 2 2006 ...SEVERE THUNDERSTORMS ARE POSSIBLE IN BRISTOL AND PLYMOUTH COUNTIES AFTER 630 PM... AT 550 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM HOPKINTON TO UXBRIDGE... MOVING SOUTHEAST AT 40 MPH. ON THIS TRACK...THESE STORMS WILL REACH MANSFIELD...ATTLEBORO AND TAUNTON AROUND 630 PM...BEFORE REACHING SCITUATE...HANOVER... BRIDGEWATER AND MIDDLEBOROUGH AROUND 645 PM. THESE STORMS HAVE THE POTENTIAL TO REMAIN SEVERE...WITH WIND GUSTS OF UP TO 70 MPH. WIDESPREAD WIND DAMAGE HAS ALREADY BEEN REPORTED THROUGHOUT WESTERN AND CENTRAL MASSACHUSETTS. THOSE WHO MAY BE OUTDOORS BEATING THE HEAT AT AREA LAKES OR POOLS SHOULD BE ALERT FOR SIGNS OF THREATENING WEATHER...AND GET INDOORS IMMEDIATELY IF THUNDERSTORMS APPROACH. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATERS ON LAKES OR RIVERS SHOULD HEAD TO SAFE HARBOR IF SKIES TURN THREATENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS. JWD
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
610 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0418 PM TSTM WND DMG CONWAY 42.52N 72.68W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0422 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES ON STEADY LANE.
0435 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
LARGE LIMBS DOWN ON POWER LINES.
0448 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
3 TO 5 INCH DIAMETER LIMBS DOWN
0456 PM TSTM WND DMG GRANBY 42.26N 72.53W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ON ROUTE 202.
0456 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ROUTE 202.
0459 PM TSTM WND DMG LEVERETT 42.45N 72.50W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES.
0500 PM TSTM WND DMG WESTHAMPTON 42.30N 72.77W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN.
0505 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6-8 DIAMETER TREE BLOWN OVER.
0511 PM TSTM WND DMG WARE 42.25N 72.25W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6 INCH LIMBS DOWN AND A TREE DOWN.
0520 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG GRANBY 41.95N 72.78W
08/02/2006 HARTFORD CT AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG HOLDEN 42.35N 71.85W
08/02/2006 WORCESTER MA AMATEUR RADIO
LIMBS DOWN EVERYWHERE.
0520 PM HAIL HOLDEN 42.35N 71.85W
08/02/2006 E0.75 INCH WORCESTER MA AMATEUR RADIO
0522 PM TSTM WND DMG PALMER 42.16N 72.32W
08/02/2006 HAMPDEN MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
1-4 INCH DIAMETER LIMBS DOWN
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON ASHLEY AVE.
0528 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN.
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
2 TREES AND LARGE LIMBS DOWN
0530 PM TSTM WND DMG EAST LONGMEADOW 42.07N 72.52W
08/02/2006 HAMPDEN MA AMATEUR RADIO
0541 PM TSTM WND DMG WEST BOYLSTON 42.37N 71.78W
08/02/2006 WORCESTER MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 140.
0530 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN ON ARCADIA BLVD.
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE.
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
2 TO 5 INCH BRANCHES DOWN ON BELMONT ST. NUMEROUS TREES
AND WIRES DOWN ON GROVE ST. GROVE ST CLOSED.
0550 PM TSTM WND DMG ASHLAND 42.25N 71.47W
08/02/2006 MIDDLESEX MA AMATEUR RADIO
8 INCH OAK TREES DOWN BLOCKING OAK ST.
0540 PM TSTM WND DMG THOMPSON 41.95N 71.87W
08/02/2006 WINDHAM CT AMATEUR RADIO
THREE 6 INCH DIAMETER TREE LIMBS DOWN.
0555 PM TSTM WND DMG AUBURN 42.20N 71.83W
08/02/2006 WORCESTER MA AMATEUR RADIO
LARGE TREES DOWN BLOCKING ROAD IN THE COLLEGE HILL AREA.
0555 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
FOUR LARGE TREES DOWN.
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON HOLLYWOOD AND WEST BOWYLSTON
STS.TREES ARE A FOOT IN DIAMETER
0535 PM TSTM WND DMG WEBSTER 42.05N 71.87W
08/02/2006 WORCESTER MA TRAINED SPOTTER
WHITE PINE SPLIT IN HALF.
0537 PM TSTM WND DMG WESTBOROUGH 42.27N 71.62W
08/02/2006 WORCESTER MA NWS EMPLOYEE
LIMBS GREATER THAN 2 INCHES IN DIAMETER BLOWN DOWN.
0525 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA TRAINED SPOTTER
TWO 14 INCH DIAMETER LIMBS DOWN.
0550 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0607 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
TREES AND WIRES DOWN BLOCKING SUMMER ST.
0607 PM LIGHTNING WALPOLE 42.14N 71.24W
08/02/2006 NORFOLK MA AMATEUR RADIO
STRUCTURE FIRE.
&&
WALTDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
622 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG CONWAY 42.52N 72.68W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0418 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES
0422 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES ON STEADY LANE.
0435 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
LARGE LIMBS DOWN ON POWER LINES.
0448 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
3 TO 5 INCH DIAMETER LIMBS DOWN
0456 PM TSTM WND DMG GRANBY 42.26N 72.53W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ON ROUTE 202.
0456 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ROUTE 202.
0459 PM TSTM WND DMG LEVERETT 42.45N 72.50W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES.
0500 PM TSTM WND DMG WESTHAMPTON 42.30N 72.77W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN.
0505 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6-8 DIAMETER TREE BLOWN OVER.
0511 PM TSTM WND DMG WARE 42.25N 72.25W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6 INCH LIMBS DOWN AND A TREE DOWN.
0520 PM HAIL HOLDEN 42.35N 71.85W
08/02/2006 E0.75 INCH WORCESTER MA AMATEUR RADIO
0520 PM TSTM WND DMG HOLDEN 42.35N 71.85W
08/02/2006 WORCESTER MA AMATEUR RADIO
LIMBS DOWN EVERYWHERE.
0520 PM TSTM WND DMG GRANBY 41.95N 72.78W
08/02/2006 HARTFORD CT AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
1-4 INCH DIAMETER LIMBS DOWN
0522 PM TSTM WND DMG PALMER 42.16N 72.32W
08/02/2006 HAMPDEN MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0525 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA TRAINED SPOTTER
TWO 14 INCH DIAMETER LIMBS DOWN.
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON ASHLEY AVE.
0528 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN.
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE.
0530 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN ON ARCADIA BLVD.
0530 PM TSTM WND DMG EAST LONGMEADOW 42.07N 72.52W
08/02/2006 HAMPDEN MA AMATEUR RADIO
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
2 TREES AND LARGE LIMBS DOWN
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
2 TO 5 INCH BRANCHES DOWN ON BELMONT ST. NUMEROUS TREES
AND WIRES DOWN ON GROVE ST. GROVE ST CLOSED.
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON HOLLYWOOD AND WEST BOWYLSTON
STS.TREES ARE A FOOT IN DIAMETER
0535 PM TSTM WND DMG WEBSTER 42.05N 71.87W
08/02/2006 WORCESTER MA TRAINED SPOTTER
WHITE PINE SPLIT IN HALF.
0537 PM TSTM WND DMG WESTBOROUGH 42.27N 71.62W
08/02/2006 WORCESTER MA NWS EMPLOYEE
LIMBS GREATER THAN 2 INCHES IN DIAMETER BLOWN DOWN.
0540 PM TSTM WND DMG THOMPSON 41.95N 71.87W
08/02/2006 WINDHAM CT AMATEUR RADIO
THREE 6 INCH DIAMETER TREE LIMBS DOWN.
0541 PM TSTM WND DMG WEST BOYLSTON 42.37N 71.78W
08/02/2006 WORCESTER MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 140.
0550 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0550 PM TSTM WND DMG ASHLAND 42.25N 71.47W
08/02/2006 MIDDLESEX MA AMATEUR RADIO
8 INCH OAK TREES DOWN BLOCKING OAK ST.
0555 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
FOUR LARGE TREES DOWN.
0555 PM TSTM WND DMG AUBURN 42.20N 71.83W
08/02/2006 WORCESTER MA AMATEUR RADIO
LARGE TREES DOWN BLOCKING ROAD IN THE COLLEGE HILL AREA.
0610 PM TSTM WND DMG FOXBOROUGH 42.07N 71.25W
08/02/2006 NORFOLK MA AMATEUR RADIO
1 FOOT DIAMETER TREE BLOCKING PINE ST.
0616 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
TREE ON VAN ON WINTHROP ST.
&&
WALTDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
626 PM EDT WED AUG 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
LARGE LIMBS DOWN ON POWER LINES.
0448 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
3 TO 5 INCH DIAMETER LIMBS DOWN
0456 PM TSTM WND DMG GRANBY 42.26N 72.53W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ON ROUTE 202.
0456 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ROUTE 202.
0459 PM TSTM WND DMG LEVERETT 42.45N 72.50W
08/02/2006 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES.
0500 PM TSTM WND DMG WESTHAMPTON 42.30N 72.77W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN.
0505 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6-8 DIAMETER TREE BLOWN OVER.
0511 PM TSTM WND DMG WARE 42.25N 72.25W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
6 INCH LIMBS DOWN AND A TREE DOWN.
0520 PM HAIL HOLDEN 42.35N 71.85W
08/02/2006 E0.75 INCH WORCESTER MA AMATEUR RADIO
0520 PM TSTM WND DMG HOLDEN 42.35N 71.85W
08/02/2006 WORCESTER MA AMATEUR RADIO
LIMBS DOWN EVERYWHERE.
0520 PM TSTM WND DMG GRANBY 41.95N 72.78W
08/02/2006 HARTFORD CT AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0520 PM TSTM WND DMG HADLEY 42.35N 72.58W
08/02/2006 HAMPSHIRE MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG PALMER 42.16N 72.32W
08/02/2006 HAMPDEN MA AMATEUR RADIO
ADDITIONAL TREES DOWN
0522 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
1-4 INCH DIAMETER LIMBS DOWN
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON ASHLEY AVE.
0525 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA TRAINED SPOTTER
TWO 14 INCH DIAMETER LIMBS DOWN.
0528 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES DOWN.
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
2 TREES AND LARGE LIMBS DOWN
0530 PM TSTM WND DMG EAST LONGMEADOW 42.07N 72.52W
08/02/2006 HAMPDEN MA AMATEUR RADIO
0530 PM TSTM WND DMG SPRINGFIELD 42.12N 72.54W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN ON ARCADIA BLVD.
0530 PM TSTM WND DMG LUDLOW 42.17N 72.48W
08/02/2006 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE.
0535 PM TSTM WND DMG WEBSTER 42.05N 71.87W
08/02/2006 WORCESTER MA TRAINED SPOTTER
WHITE PINE SPLIT IN HALF.
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON HOLLYWOOD AND WEST BOWYLSTON
STS.TREES ARE A FOOT IN DIAMETER
0535 PM TSTM WND DMG WORCESTER 42.27N 71.81W
08/02/2006 WORCESTER MA AMATEUR RADIO
2 TO 5 INCH BRANCHES DOWN ON BELMONT ST. NUMEROUS TREES
AND WIRES DOWN ON GROVE ST. GROVE ST CLOSED.
0537 PM TSTM WND DMG WESTBOROUGH 42.27N 71.62W
08/02/2006 WORCESTER MA NWS EMPLOYEE
LIMBS GREATER THAN 2 INCHES IN DIAMETER BLOWN DOWN.
0540 PM TSTM WND DMG THOMPSON 41.95N 71.87W
08/02/2006 WINDHAM CT AMATEUR RADIO
THREE 6 INCH DIAMETER TREE LIMBS DOWN.
0541 PM TSTM WND DMG WEST BOYLSTON 42.37N 71.78W
08/02/2006 WORCESTER MA AMATEUR RADIO
MULTIPLE TREES DOWN ON ROUTE 140.
0550 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0550 PM TSTM WND DMG ASHLAND 42.25N 71.47W
08/02/2006 MIDDLESEX MA AMATEUR RADIO
8 INCH OAK TREES DOWN BLOCKING OAK ST.
0555 PM TSTM WND DMG AUBURN 42.20N 71.83W
08/02/2006 WORCESTER MA AMATEUR RADIO
LARGE TREES DOWN BLOCKING ROAD IN THE COLLEGE HILL AREA.
0555 PM TSTM WND DMG SHREWSBURY 42.30N 71.72W
08/02/2006 WORCESTER MA AMATEUR RADIO
FOUR LARGE TREES DOWN.
0607 PM LIGHTNING WALPOLE 42.14N 71.24W
08/02/2006 NORFOLK MA AMATEUR RADIO
STRUCTURE FIRE.
0607 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
TREES AND WIRES DOWN BLOCKING SUMMER ST.
0610 PM TSTM WND DMG FOXBOROUGH 42.07N 71.25W
08/02/2006 NORFOLK MA AMATEUR RADIO
1 FOOT DIAMETER TREE BLOCKING PINE ST.
0616 PM TSTM WND DMG SHARON 42.12N 71.18W
08/02/2006 NORFOLK MA AMATEUR RADIO
MULTIPLE TREES DOWN.
0616 PM TSTM WND DMG MEDWAY 42.13N 71.40W
08/02/2006 NORFOLK MA AMATEUR RADIO
TREE ON VAN ON WINTHROP ST.
0620 PM HAIL SHARON 42.12N 71.18W
08/02/2006 E0.75 INCH NORFOLK MA TRAINED SPOTTER
0625 PM TSTM WND DMG BROCKTON 42.08N 71.03W
08/02/2006 PLYMOUTH MA TRAINED SPOTTER
8 INCH TREE DOWN.
&&
WALTDThe Boston radar (KBOX), 53 km away, was scanning. The volume nearest the first event began at 22:35 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Rhode Island in 2006Every state in 2006This day in weather historyWarnings in Rhode Island, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520839, 5521358, 5521359, 5521360.